# SDR QXEA2020122800365

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 9,596 hours, 5,767 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 335000261
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE X FAIL EICAS MESSAGE DISPLAYS FOR A FEW SECONDS, THEN DISAPPEARS, THEN WILL COME BACK ON.  REMOVED FROM SERVICE, REF FIM E175 26-22-00-810-803-A FAULT CODE 26220047UT1 PRESENT IN CMC.  R & R APU FIRE BOTTLE, IAW E175 26-22-01-000-801-A/400-801-A.  INSTALLED APU FIRE EXT BOTTLE CARTRIDGES, IAW E175 26-22-05-400-801-A.  OPERATIONS CHECK GOOD.  APU FIREEX MESSAGE DID NOT DISPLAY.  RETURNED TO SERVICE.
